# SDR HNAA2021011800027

- Difficulty date: January 16, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 47,415 hours, 44,701 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E2 ANTI ICE FAIL AT 60 KNOTS ON TAKEOFF ROLL *NOTE* PASSED GROUND PNEUMATIC TEST, MESSAGE EXTINGUISHED WHEN THRUST LEVER RETURNED TO IDLE.  REINSTALLED ORIGINAL A/ICE VALVE FOR E2, PER EMB 145 AMM 30-21-01.  R & R E2 PRESSURE TRANSDUCER, PER EMB 145 AMM 30-21-06.  OPERATIONS CHECKED, PER EMB 145 AMM 30-00-00.  OPERATIONS CHECK AND LEAK CHECK GOOD.  OK FOR SERVICE.
